# SDR 07FDEA01938

- Difficulty date: May 22, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: AFA7132
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR-LOWER JAMB FITTING NR 3 SHOWS CORROSION AT AFT LOWER  HOLE.  REPAIRED NR 3 LOWER JAMB WEB IAW FEDEX EA 8-5230-110663 REV. A. " FUSELAGE, MAIN CARGO  DOOR LOWER JAMB SUPPORT FITTING INSPECTION AND DOOR RIIG."  FITTING(LOWER SUPPORT) REPLACED ON JOB CARD N00788.
